# SDR YENA20160621585

- Difficulty date: June 21, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 2384
- Aircraft time: 46,398 hours, 16,254 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS DISCOVERED ON OVERHANG T/E LOCATION AT RIB 15, TOP SKIN PANEL 2 LOWER SURFACE ON LT WING.  PERFORMED PERMANENT REPAIR ON OVERHANG T/E LOCATED AT RIB 15, TOP SKIN PANEL 2 ON LT WING.
